# SDR SWIA202162723

- Difficulty date: October 3, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT, HAS A CRACK ON RIGHT SIDE WHERE THE FLOOR AND FRAME MEET @FS193.00.      (C-CHECK RO 11-20-2021)   REPAIRED F.S 193 FORWARD EQUIPMENT COMPARTMENT CRACK REF. BOMBARDIER REO 670-53-11-509 REV.E DATED 2018-02-08. COMPLIED WITH TASK CARD 51-900-1002-SKY.
